# SDR AWXA9800202

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET FUEL ODOR IN CABIN ON DESCENT.  ALSO COULD DETECT ODOR IN COCKPIT AFTER COCKPIT DOOR OPENED AT GATE.  FOUND SMALL FUEL LEAK AT RT WING AFT BOOST PUMP BLEED VALVE.  RESET BLEED CHECK VALVE ON PUMP.  GROUND RUN BOTH ENGINES AND APU.  ISOLATED BOTH PACKS.  PRESSURIZED AIRCRAFT.  NO FUEL SMELL NOTED IN CABIN AT THIS TIME.
